# SDR R61A201403110372

- Difficulty date: March 11, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 13,388 hours, 8,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT FRAME CAP BETWEEN FRAME 84-85 HAS CORROSION.  MAINTENANCE R & R  RT FRAME CAP BETWEEN FRAME 84-85 IAW SRM 51-41-02.  PN 170-86101-001, SHEET.
